Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 58, NWS Key West, FL

December 16, 2016

NWS Key West, FL issued this small craft advisory at Dec 16, 2016, 4:27 PM EST. It took effect at Dec 16, 2016, 5:00 PM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Dec 16, 2016, 4:27 PM EST (21:27 UTC)
In effect from
Dec 16, 2016, 5:00 PM EST
Expired
Dec 18, 2016, 10:30 AM EST
In force
42 hr
Issued by
NWS Key West, FL

The text

As transmitted.

876 
WHUS72 KKEY 162127
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
427 PM EST FRI DEC 16 2016

GMZ052>055-072>075-170400-
/O.NEW.KKEY.SC.Y.0058.161216T2200Z-161217T1000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
427 PM EST FRI DEC 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS AND SEAS...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE FLORIDA STRAITS. 

* WINDS...MOSTLY EAST WINDS OF 15 TO 20 KNOTS WILL INCREASE TO NEAR
  20 KNOTS OVER MOST OF THE FLORIDA STRAITS.

* WAVES/SEAS...SEAS OF 4 TO 5 FEET WILL INCREASE TO AS HIGH AS 7 FEET
  IN PORTIONS OF THE GULF STREAM LATER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

APA
7 follow-up statements
382 
WHUS72 KKEY 170327
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1027 PM EST FRI DEC 16 2016


GMZ052>055-072>075-171000-
/O.CON.KKEY.SC.Y.0058.000000T0000Z-161217T1000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1027 PM EST FRI DEC 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...MOSTLY EAST WINDS NEAR 20 KNOTS ARE EXPECTED OVER THE
  STRAITS OF FLORIDA OVERNIGHT.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET IN PORTIONS CAN BE EXPECTED
  ESPECIALLY OVER THE GULF STREAM LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.


&&

$$

JR
601 
WHUS72 KKEY 170641
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
141 AM EST SAT DEC 17 2016

GMZ052>055-072>075-171500-
/O.EXT.KKEY.SC.Y.0058.000000T0000Z-161217T2200Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
141 AM EST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS...

* WINDS...MOSTLY EAST WINDS NEAR 20 KNOTS ARE EXPECTED OVER THE 
  STRAITS OF FLORIDA OVERNIGHT. 

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET IN PORTIONS CAN BE 
  EXPECTED ESPECIALLY OVER THE GULF STREAM LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

BWC
051 
WHUS72 KKEY 171518
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1018 AM EST SAT DEC 17 2016

GMZ052>055-072>075-172200-
/O.CON.KKEY.SC.Y.0058.000000T0000Z-161217T2200Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1018 AM EST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...MOSTLY EAST WINDS NEAR 20 KNOTS ARE EXPECTED IN PORTIONS OF
  THE FLORIDA STRAITS.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET CAN BE EXPECTED ESPECIALLY OVER
  THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

APA
268 
WHUS72 KKEY 172124
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
424 PM EST SAT DEC 17 2016


GMZ042>044-180400-
/O.EXB.KKEY.SC.Y.0058.000000T0000Z-161218T0400Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
424 PM EST SAT DEC 17 2016

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* WINDS...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS ARE EXPECTED IN HAWK
  CHANNEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

GMZ052>055-072>075-180400-
/O.EXT.KKEY.SC.Y.0058.000000T0000Z-161218T0400Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
424 PM EST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...MOSTLY EAST TO SOUTHEAST WINDS NEAR 20 KNOTS ARE EXPECTED
  IN THE STRAITS OF FLORIDA.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET CAN BE EXPECTED ESPECIALLY 
  OVER THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

APA
060 
WHUS72 KKEY 180336
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1036 PM EST SAT DEC 17 2016


GMZ042>044-052>055-072>075-181000-
/O.EXT.KKEY.SC.Y.0058.000000T0000Z-161218T1000Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1036 PM EST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS
  THE AFFECTED COASTAL WATERS.

* WAVES...SEAS AS HIGH AS 7 FEET WILL BE POSSIBLE ACROSS PORTIONS OF
  THE STRAITS OF FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

CLR
064 
WHUS72 KKEY 180916
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
416 AM EST SUN DEC 18 2016

GMZ042>044-181030-
/O.CAN.KKEY.SC.Y.0058.000000T0000Z-161218T1000Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
416 AM EST SUN DEC 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF HAWK
CHANNEL. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE
CAUTION TODAY DUE TO SUSTAINED SOUTHEAST SURFACE WINDS OF 15 TO 20
KNOTS. 

$$

GMZ052>055-072>075-181600-
/O.EXT.KKEY.SC.Y.0058.000000T0000Z-161218T1600Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
416 AM EST SUN DEC 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL
  PREVAIL TODAY. 

* WAVES...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
552 
WHUS72 KKEY 181530
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1030 AM EST SUN DEC 18 2016


GMZ052>055-072>075-181630-
/O.CAN.KKEY.SC.Y.0058.000000T0000Z-161218T1600Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1030 AM EST SUN DEC 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE FLORIDA STRAITS.


$$

APA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 16, 2:55 PM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Dec 16, 2:55 PM EST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Key West FL
255 PM EST Fri Dec 16 2016

.DISCUSSION...
.CURRENTLY...
Skies are partly to mostly sunny with temperatures mainly in the
lower 80s along the island chain. Meanwhile, local radars are only
detecting isolated light showers on the outer coastal waters beyond
30 nm south of the Lower keys. Surface wise, a hefty (1035 mb) high
pressure cell is located over the Virginia cavalier state with a
ridge pressing southward into our entire region. Winds are northeast
to east near 15 knots in our entire marine district.

.SHORT TERM...(Tonight through Monday)
A large area of high pressure over the eastern United States
including the Florida peninsula will slide eastward into the western
Atlantic ocean, with a ridge extending across the Sunshine State
early next week. Meanwhile, will migrate southeastward before bogging
down across the northern portion of the Florida peninsula on Monday.
With an absence of low level convergence and large scale lift, only
isolated pops and above normal temperatures will be kept.

&&

.LONG TERM...(Monday night through Friday)
A stationary boundary will lie across the Florida peninsula as an
expansive area of high pressure migrates quickly through the
southeast United States before exiting into the western Atlantic
ocean by the end of the week. With low level confluence and mid and
upper level ascent remaining well north of our region, only isolated
pops will be retained. Above normal temperatures will gradually drop
to perhaps near normal as high pressure bridges the aforementioned
front.

&&

.MARINE...
A Small Craft Advisory will be in effect for increasing winds and
seas for the Florida Straits with an Exercise Caution headline on
the rest of our marine district except the nearshore gulf waters and
Florida Bay. Although winds will slacken some on Saturday, another
wind surge will overspread most of our marine district Saturday
night.

&&

.AVIATION...
VFR is expected to prevail at EYW & MTH through the terminal
forecast period. Easterly gentle to to moderate breezes will
continue, with gusts near 20 knots dropping off after sunset. Flow
will veer to the east-southeast by Saturday morning.

&&

.CLIMATE...
On this date in Florida Keys weather history, in 1968, a high
temperature of 60 degrees was recorded in Key West. This set the
daily record for coldest maximum temperature measured in Key West on
December 16th, a record which still stands 48 years later.
Temperature records at Key West date back to 1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West 75 81 77 82 / 10 10 10 10
Marathon 76 83 78 85 / 10 10 10 10

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Small craft advisory in effect for the Florida Straits.

&&

Public/Marine/Fire...APA
Aviation/Nowcasts....MCLOVIN
Data Collection......Fling

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Dec 16, 5:23 AM EST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
523 AM EST FRI DEC 16 2016

FLZ076>078-GMZ031>035-042>044-052>055-072>075-171030-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
523 AM EST FRI DEC 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE
FLORIDA STRAITS SATURDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE
REQUIRED FOR THE COASTAL WATERS OF THE FLORIDA STRAITS SATURDAY NIGHT
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BWC

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.